# SDR AALA202102269008

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 67,679 hours, 30,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L ID HARD TO ARM.  L1 DOOR SLIDE REMOVED DEBRIS FROM GIRT BAR ARMING LATCHES AND LUBED SAME DOOR/ARMING IAW AMM 25-62-00.
